# SDR SIMA200430303

- Difficulty date: August 23, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LT FORWARD IB SEAT TRACK WAS FOUND WITH NUMEROUS AREAS OF CORROSION AROUND SCREW HOLES.  MAINTENANCE INSTALLED NEW SEAT TRACK IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501159)
